# SDR AALA201807139001

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON FORWARD BOLT SLAT TRACK NR 3 ON RIGHT HAND WING. REPLACED FORWARD BOLT PER AMM 27-84-63.
